- Title
- Zero order estimates for Mahler functions
- Creator
- Coons, Michael
- Relation
- ARC.DE140100223 http://purl.org/au-research/grants/arc/DE140100223
- Relation
- New Zealand Journal of Mathematics Vol. 46, p. 83-88
- Relation
- http://nzjm.math.auckland.ac.nz/index.php/Zero_Order_Estimates_for_Mahler_Functions
- Publisher
- University of Auckland, Department of Mathematics
- Resource Type
- journal article
- Date
- 2016
- Description
- We give an upper bound for the zero order of the difference between a Mahler function and an algebraic function. This complements estimates of Nesterenko, Nishioka, and Topfer, among others, who considered polynomials evaluated at Mahler functions.
- Subject
- Mahler functions; rational approximation; algebraic approximation
- Identifier
- http://hdl.handle.net/1959.13/1331583
- Identifier
- uon:26658
- Identifier
- ISSN:1179-4984
- Language
- eng
- Full Text
- Reviewed
- Hits: 5375
- Visitors: 5681
- Downloads: 208